# SDR HEEA0010233

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo Motor
- Part number: 1564T1005
- Condition: Intermittent
- Location: Fuel Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO MOTOR WORKS INTERMITTENTLY.
